# SDR GUUA02160801

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,886 hours, 34,921 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: AGC1
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 8148, DURING PREFLIGHT, PILOT REPORTED RT SIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT LAMP FUSE.
